MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-MINNETONKA) STRAIGHT 10CM LONG 10MM TIP 22G; RFA NEEDLE

ABBOTT MEDICAL (AF-MINNETONKA) STRAIGHT 10CM LONG 10MM TIP 22G; RFA NEEDLE
Model Number SMK-S1010-22
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.A cannula experiencing damage to its insulation layer was reported to abbott; however, the device was not returned for evaluation.Post-procedural evaluation identified the cracked insulation sheathing and the issue was confirmed via attached photos.A review of documentation supplied with the cannula states that cannulae should not be bent or folded, as this may cause insulation damage.Based on the information received, the cause of the reported incident is consistent with an overstress situation that would have caused accidental damaged to the insulation layer.Additionally, the device history record of the device was reviewed to confirm that all manufacturing steps were completed and there were no non-conformances noted that could have contributed to this issue.
 
Event or Problem Description
It was reported after the radio frequency treatment was completed, an instrument count revealed that the cannula used during the procedure had part of its insulation layer missing on the portion inserted into the patient¿s body.The treatment was completed and patient remained stable.

Brand Name
STRAIGHT 10CM LONG 10MM TIP 22G
Common Device Name
RFA NEEDLE
Manufacturer (Section D)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24011128
Report Number2182269-2026-00001
Device Sequence Number9250219
Product Code GXI
UDI-Device Identifier05415067028792
UDI-Public(01)05415067028792(10)10876874(17)280430
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K000073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMK-S1010-22
Device Catalogue NumberSMK-S1010-22
Device Lot Number10876874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown